MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® FEMORAL RESURFACING HEAD 50MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® FEMORAL RESURFACING HEAD 50MM; HIP COMPONENT
Model Number 38031050
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient was revised due to adverse tissue reaction to particle debris revision (b)(6); side: r; primary asa: p2-mild disease not incapacitating.The following component has no alleged deficiency and was not revised during this surgery: conserve® thin shell ha coated 50mm id 56mm od beaded 38ha5056 lot # 027388279 qty.1.

Brand Name
CONSERVE® FEMORAL RESURFACING HEAD 50MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8815625
Report Number3010536692-2019-00911
Device Sequence Number16853781
Product Code KXA
UDI-Device IdentifierM684380310501
UDI-PublicM684380310501
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K944752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38031050
Device Catalogue Number38031050
Device Lot Number037419243
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date07/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR